# SDR R61A201705250376

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 5,018 hours, 3,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT ARM. FOUND FOD TO BE OBSCURING FUNCTION OF THE GIRT BAR. REMOVED FOD, PERFORMED OPS CHECK OF DOOR IAW AMM 52-41-22.
